# SDR DALA2025093007111

- Difficulty date: September 25, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 15,027 hours, 6,887 cycles
- System (JASC): 2565 · Escape Slide
- Part: Panel
- Condition: Delaminated
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT DOOR SLIDE PANEL TE NUT PLATE MOUNTING SURFACE (DELAMINATED).     REMOVED AND REPLACED OWEED SLIDE PER AMDS 2563-4002. (1217547)
